MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC NAVIGATED PROBE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC NAVIGATED PROBE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9734403
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No parts have been received by the manufacturer for evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported there were two damaged instruments.It was noted the egg handle¿s top was missing, and the thoracic probe had a twisted tip.This issue was noted outside of a procedure, and there was no patient involvement.
 
Additional Manufacturer Narrative
The returned probe has a bent and twisted tip with impact marks at the back end.This issue was caused by physical damage.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received stating the probe was not able to be verified.

Brand Name
NAVIGATED PROBE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key9659599
Report Number1723170-2020-00329
Device Sequence Number3475268
Product Code OLO
UDI-Device Identifier00613994724014
UDI-Public00613994724014
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734403
Device Catalogue Number9734403
Device Lot Number170530
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2020
Supplement Date Received by Manufacturer02/04/2020
Initial Report FDA Received Date02/03/2020
Supplement Report FDA Received Date02/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1